# SDR GLBA20060955

- Difficulty date: June 18, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 22,912 hours, 29,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION, MAINTENANCE DISCOVERED CRACK AT LT FS 288 WL.70.0. LENGTH OF CRACK 1.75 NR.  UPON COMPLETION OF REPAIRE RII INSPECTION IS REQUIRED. MAINTENANCE REPAIRED AFFECTED AREA AT FS 288 WS 70.0 IAW SRM 53-90-23-001. IWO NR 94109. RII COMPLIED IAW TASKCARD 8.2.1. INSPECTION SATISFACTORY.
